# SDR SIMA20120414008

- Difficulty date: April 14, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 19,513 hours, 16,305 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Bulb
- Condition: Misinstalled
- Location: Call Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4199, THE CREW REPORTED THE CALL LIGHT OVER SEAT 15 B & C IS INOPERATIVE.  FOUND CALL BUTTON LIGHT BULB TO BE INSTALLED BACKWARDS. INSTALLED THE CORRECT WAY IAW AIRCRAFT STANDARD MAINTANANCE PRACTICES.  OPS CHECKED GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
